Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What should I apply on my skin rashes which itches when scratched ?

Hi, Im 15 years old, I weigh 115 lbs, Im 5 ft and 4inches tall, and the only big medical condition I ve ever had is asthma .That s about it. I have these big red spots on my thigh another on the side of my leg and I have two more on the same leg. The thing is that they re only on my left leg. I haven t gotten anymore, and they only itch if I accidently scratch it and whenver I press on one it feels like something sharp is poking me. I thought it was a bed bug bite but I looked at some pictures of bed bug bits and they don t really look like mine. Mine are bigger but have very small spots ( like razor bumps) inside the red part. I got my first one on 5/24/11 and the rest through 5/27 and 5/28 and I haven t gotten any since. My mom told me to put some Caladryl on and it seems to work but on the next day, when I wake up, it has grown back to the same size. I don t know what else to put on them. Please, if you could help, in anyway, I would be very much thankfull and happy! :)
Asked On : Tue, 31 May 2011
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

Big red spots on thigh ,seems to be a fungal infection .And it is also associated with itching .The second possibility I would say would be a allergic reaction (less likely) .
You can first start with using anti fungal creams and tablets for first 2 weeks and then decide whether to continue it or not.The usual course is of 4 weeks .
If you don't respond in first 2 weeks then switch over to a steroid cream.Along with this you can take any anti histaminic tablet like cetrizine to relieve itching.

But as these medicines are prescription based ,so you should consult a dermatologist and should not try it yourself.

I'll be available to guide your further if needed.


Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor